# SDR 07FDEA00844

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 34,884 hours, 19,265 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ferrule
- Condition: Cracked
- Location: Nr 1 Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PRECOOLER FERRULE PAN CRACKED BETWEEN RIBS 4 AND 8.  ACCOMPLISHED PERMANENT REPAIR IAW SB A310-54-2028.
